# SDR SWAA2021090703341

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL ANGLE;BETWEEN STA967 AND STA.986.5 CORRORED/ ; / [01] REMOVED CORROSION AT R2 DOOR SILL ANGLE BETWEEN STA967 AND STA986.5AS PER REF B737 SRM 51-10-02-; [02] VERIFIED STEP 1.; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA AT R2 DOOR LOWER SILL ANGLE IAW B737 NDT P4 51-00-00 PROC.3; MIN THK. NOTED 0.083' TOOL USED : OLYMPUS 27MG B/C 172139; [04] ORIGINAL MATERIAL TLCKNESS 0.100' MATERIAL REMOVED0.017' MATERIAL REMAINING 0.083' FOUND OUT OF LIMITS AS PER REF B737 SRM 53-70-15-1A-1; [26] REPAIR ACCOMPLISHED AS PER EA 21-153-02422; REFER TO 21-153-02422-DTI FOR TRACKING OF STAGE 3 APPROVAL; [27] (RII) VERIFIED STEPS 25 AND 26.
